Alert archive / Texas / Flash Flood Warnings in 2009

Flash Flood Warning 99, NWS Fort Worth, TX

October 21, 2009Cooke County, Montague County, Texas

NWS Fort Worth, TX issued this flash flood warning at Oct 21, 2009, 10:51 PM CDT for Cooke County, Montague County, Texas. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 21, 2009, 10:51 PM CDT (03:51 UTC)
Expired
Oct 22, 2009, 12:45 AM CDT
In force
114 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Cooke County, TX, Montague County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 141 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.9 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2009-10-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 245 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2009-10-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 328 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
245 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
477 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
328 m²/s²
0-3 km storm-relative helicity
425 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 220351
FFWFWD
TXC097-337-220545-
/O.NEW.KFWD.FF.W.0099.091022T0351Z-091022T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1051 PM CDT WED OCT 21 2009

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  COOKE COUNTY IN NORTH CENTRAL TEXAS
  MONTAGUE COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 1245 AM CDT

* AT 1051 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED  
HEAVY RAIN ALONG AND WEST OF A LINE EXTENDING FROM 16 MILES NORTH OF 
CALLISBURG TO 16 MILES SOUTHEAST OF GAINESVILLE...MOVING EAST AT 20 
MPH. RADAR INDICATES THAT 2 TO 3 INCHES OF RAIN HAS ALREADY FALLEN. 
ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 1245 AM CDT.

* THE STORMS PRODUCING THE HEAVY RAINFALL WILL OTHERWISE REMAIN OVER
  MAINLY RURAL AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3398 9760 3391 9757 3391 9747 3383 9742
      3391 9720 3387 9716 3377 9719 3373 9710
      3380 9710 3382 9706 3385 9709 3385 9702
      3394 9700 3395 9694 3343 9695 3344 9798
      3390 9798 3386 9786 3399 9769

$$
2 follow-up statements
000 
WGUS74 KFWD 220441
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1141 PM CDT WED OCT 21 2009

TXC097-337-220545-
/O.CON.KFWD.FF.W.0099.000000T0000Z-091022T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTAGUE TX-COOKE TX-
1141 PM CDT WED OCT 21 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR
COOKE AND MONTAGUE COUNTIES...

AT 1141 PM CDT...LIGHT TO MODERATE AND OCCASIONALLY HEAVY RAIN 
CONTINUES ACROSS THE WARNED AREA. RADAR INDICATES THAT 2 TO 3   
INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE   
POSSIBLE THROUGH 1245 AM CDT.

GAINSVILLE POLICE REPORTS AT LEAST ONE CAR WASHED OFF THE ROAD. DO 
NOT DRIVE AROUND BARRICADES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3398 9760 3391 9757 3391 9747 3383 9742
      3391 9720 3387 9716 3377 9719 3373 9710
      3380 9710 3382 9706 3385 9709 3385 9702
      3394 9700 3395 9694 3343 9695 3344 9798
      3390 9798 3386 9786 3399 9769

$$
000 
WGUS74 KFWD 220547
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1247 AM CDT THU OCT 22 2009

TXC097-337-220557-
/O.EXP.KFWD.FF.W.0099.000000T0000Z-091022T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTAGUE TX-COOKE TX-
1247 AM CDT THU OCT 22 2009

...THE FLASH FLOOD WARNING FOR COOKE AND MONTAGUE COUNTIES EXPIRES AT
1245 AM CDT...

THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.

LAT...LON 3398 9760 3391 9757 3391 9747 3383 9742
      3391 9720 3387 9716 3377 9719 3373 9710
      3380 9710 3382 9706 3385 9709 3385 9702
      3394 9700 3395 9694 3343 9695 3344 9798
      3390 9798 3386 9786 3399 9769

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 21, 9:30 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Oct 21, 9:30 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
930 PM CDT WED OCT 21 2009

.UPDATE...
UPPER LOW WILL CONTINUE TO SPIN ITS WHEELS ON THE PLAINS AS IT
LIFTS NORTHEAST. IMPRESSIVE LIFT AND MOISTURE REMAINS IN THE WARM
SECTOR WITH MODERATE TO HEAVY RAINFALL AND SOME EMBEDDED THUNDER.
MANY AREAS HAVE RECEIVED RAINFALL AMOUNTS IN EXCESS OF 2 INCHES
THIS EVENING...ESPECIALLY NEAR THE INTERSTATE 35 CORRIDOR. THE FLASH
FLOOD WATCH LOOKS GOOD SO WILL MAKE NO MODIFICATIONS AT THIS TIME.

THE COLD FRONT FRONT IS MOVING STEADILY EAST/SOUTHEAST AROUND 20
MPH AND SHOULD REACH THE NORTHWEST ZONES AROUND MIDNIGHT WITH RAIN
ENDING FROM NORTHWEST TO SOUTHEAST DURING THE OVERNIGHT HOURS WITH FROPA.

THE CURRENT FORECAST PACKAGE IS ON TRACK AND WILL MAKE NO
SIGNIFICANT CHANGES AT THIS TIME.

79

&&

.AVIATION...
WV LOOP SHOWS SYSTEM SPINNING OVER NE NM/SE CO WITH NEAR
CONTINUOUS RAIN...SOME SHOWERS...AND MAYBE AN ISOLATED
THUNDERSTORMS (NON- SEVERE) SPREADING ACROSS THE HEART OF TEXAS AS
STRONG SYNOPTIC LIFT APPROACHES FROM THE WEST. CIGS WILL BE
BOUNCING AROUND THIS EVENING...BUT FEEL IT IS BEST TO KEEP THEM
IFR ACROSS THE KDFW TRACON UNTIL 05Z. KACT TRACON MAY SEE SOME IFR
CIGS/VIS...BUT LOW MVFR IS BEST CALL ATTM. LATE TONIGHT... A
BROKEN LINE OF TSRA EXPECTED TO PROCEED/ALONG THE COLD FRONT AS IT
MOVES ACROSS THE REGION 08-14Z. EXPECTED MVFR CIGS/VIS AS THE COLD
FRONT ARRIVES AND JUST AFTER...THEN TRENDING TO VFR CIGS AROUND
5KFT IN THE LATE MORNING. TURNING VFR WITH NORTHWEST WINDS 15G25
THROUGHOUT THE AFTERNOON HOURS. 75

&&

.PREV DISCUSSION... /ISSUED 302 PM CDT WED OCT 21 2009/
WET WEATHER WILL CONTINUE INTO THIS EVENING AND TONIGHT AS STRONG
LOW LEVEL WARM ADVECTION CONTINUES AHEAD OF S/W TROF THAT WILL
MOVE THROUGH TONIGHT. LARGE AREA OF MODERATE TO HEAVY RAINFALL
CONTINUES ALONG AND EAST OF INTERSTATE 35 WITH ADDITIONAL SHOWERS
AND EMBEDDED THUNDERSTORMS EXTENDING FROM SURFACE LOW ACROSS
WESTERN OKLAHOMA INTO WEST CENTRAL TEXAS. WESTERN HALF OF THE CWA
IS GETTING A BREAK IN THE RAINFALL THIS AFTERNOON...BUT THIS AREA
SHOULD FILL IN THIS EVENING...WITH MODERATE TO HEAVY RAINFALL AND
A FEW THUNDERSTORMS EXPECTED TO MOVE ACROSS ALL OF NORTH TEXAS
TONIGHT. WILL CONTINUE WITH 100 POPS FOR MOST OF THE AREA TONIGHT.
COLD FRONT SHOULD BE APPROACHING THE METROPLEX AROUND MIDNIGHT OR
SHORTLY THEREAFTER WITH RAIN COMING TO AN END BEHIND THE SYSTEM
FROM WEST TO EAST.

FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH TONIGHT. SEVERAL
AREAS HAVE ALREADY PICKED UP BETWEEN 1 AND 2 INCHES OF RAIN...WITH
AN ADDITIONAL 1 TO 3 INCHES OF RAIN EXPECTED LATER THIS EVENING
AND TONIGHT. AREAS ALONG AND EAST OF I-35 WILL HAVE THE HIGHEST
THREAT FOR FLOODING. THE OVERALL SEVERE THREAT CONTINUES TO BE
LOW. LOW LEVEL SHEAR IS MODEST BUT DEEP SURFACE BASED CONVECTION
IS UNLIKELY GIVEN VERY WEAK INSTABILITY ACROSS THE REGION.

RAIN CHANCES END BY LATE IN THE MORNING THURSDAY ACROSS THE
EASTERN HALF OF THE CWA AS THE FRONT CLEARS THE AREA. HIGHS SHOULD
REMAIN IN THE LOW TO MID 60S WITH NORTHWEST WINDS. TEMPS WILL WARM
INTO THE 70S THROUGH THE END OF THE WEEK...WITH THE NEXT
DISTURBANCE CROSSING THE AREA TOWARD THE LATTER PART OF THE
UPCOMING WEEKEND. WILL MAINTAIN THE 20 POPS IN THE FORECAST FOR
LATE SUNDAY AND MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  58  64  46  70  48 / 100  20   5   5   5
WACO, TX              60  67  49  72  48 / 100  30   5   5   5
PARIS, TX             61  64  42  64  44 / 100  60  10   5   5
DENTON, TX            55  64  43  68  43 / 100  20   5   5   5
MCKINNEY, TX          58  64  44  67  44 / 100  30  10   5   5
DALLAS, TX            59  64  47  71  50 / 100  20   5   5   5
TERRELL, TX           61  65  46  70  46 / 100  40  10   5   5
CORSICANA, TX         63  67  46  70  48 / 100  50  10   5   5
TEMPLE, TX            62  68  48  71  47 / 100  30   5   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 6 AM CDT THURSDAY FOR TXZ091>095-102>107-
117>123-131>135-144>148-157>162-174-175.

&&

75/79
Hazardous weather outlook, Oct 21, 7:35 PM CDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
735 PM CDT WED OCT 21 2009

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-230045-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
735 PM CDT WED OCT 21 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH 6 AM THURSDAY MORNING ALONG
AND EAST OF A LINE FROM BOWIE TO WEATHERFORD AND COPPERAS COVE.

HEAVY RAINFALL IS LIKELY ACROSS A LARGE PORTION OF NORTH TEXAS TONIGHT
WITH TOTALS OF 1 TO 3 INCHES AND ISOLATED AMOUNTS IN EXCESS OF 4
INCHES. FLASH FLOODING IS EXPECTED.

ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE LATE TONIGHT...BUT NO
SEVERE WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS WILL TAPER OFF FROM WEST TO EAST THURSDAY AS A COLD
FRONT SWEEPS THROUGH NORTH TEXAS. SOME LOCALLY HEAVY RAINFALL MAY
STILL BE POSSIBLE ACROSS FAR EASTERN NORTH TEXAS THROUGH MID-
MORNING.

LOW THUNDERSTORM CHANCES WILL RETURN SUNDAY NIGHT AND MONDAY...AS
ANOTHER COLD FRONT AND DISTURBANCE ALOFT AFFECT THE AREA.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED FOR FLOODING PROBLEMS.

In the hours before

Local storm report, Oct 21, 6:24 PM CDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
624 PM CDT WED OCT 21 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     FLASH FLOOD      WATAUGA                 32.85N  97.27W
10/21/2009                   TARRANT            TX   NWS EMPLOYEE

            MULTILPLE ROADS CLOSED DUE TO HIGH WATER IN WATAGUA
Local storm report, Oct 21, 8:22 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
822 PM CDT WED OCT 21 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     FLASH FLOOD      SHERMAN                 33.63N  96.57W
10/21/2009                   GRAYSON            TX   LAW ENFORCEMENT

            NUMEROUS ROADS AROUND GRAYSON COUNTY CLOSED DUE TO HIGH
            WATER
Local storm report, Oct 21, 8:46 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
846 PM CDT WED OCT 21 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     FLASH FLOOD      WHITESBORO              33.65N  96.92W
10/21/2009                   GRAYSON            TX   BROADCAST MEDIA

            HIGH WATER ALONG HIGHWAY 377 IN WHITESBORO WITH HIGH
            WATER RESCUES FROM 2 VEHICLES
Local storm report, Oct 21, 9:57 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
957 PM CDT WED OCT 21 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 PM     FLASH FLOOD      5 SE SPRINGTOWN         32.92N  97.62W
10/21/2009                   PARKER             TX   LAW ENFORCEMENT

            FOUR FEET OF WATER OVER SABATHNEY ROAD & ICEHOUSE ROAD
            WEST OF AZLE.
Local storm report, Oct 21, 9:57 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
957 PM CDT WED OCT 21 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 PM     FLASH FLOOD      5 SE SPRINGTOWN         32.92N  97.62W
10/21/2009                   PARKER             TX   LAW ENFORCEMENT

            FOUR FEET OF WATER ON ICEHOUSE ROAD NEAR SABATHNEY.
Local storm report, Oct 21, 10:48 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1048 PM CDT WED OCT 21 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     FLASH FLOOD      GAINESVILLE             33.63N  97.15W
10/21/2009                   COOKE              TX   LAW ENFORCEMENT

            CAR WASHED OFF OF CHESTNUT ROAD IN GAINESVILLE.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 21, 7:03 PM CDTAreal Flood AdvisoryFWDCooke, Grayson3 hr
Oct 21, 7:15 PM CDTFlash Flood WarningFWDCollin, Cooke, Grayson3 hr
Oct 21, 8:35 PM CDTAreal Flood AdvisoryFWDComanche, Eastland, Erath, Hood, Jack, Montague and 5 more115 min
Oct 21, 9:12 PM CDTFlash Flood WarningFWDDenton, Hood, Johnson, Somervell, Tarrant5 hr
Oct 21, 9:20 PM CDTRiver Flood WarningFWDDallas70 hr
Oct 21, 9:34 PM CDTRiver Flood WarningFWDCollin37 hr
Oct 21, 10:10 PM CDTRiver Flood WarningFWDHunt, Rockwall35 hr
Oct 21, 10:11 PM CDTFlash Flood WarningFWDGrayson3 hr
Oct 21, 10:35 PM CDTAreal Flood AdvisoryFWDCollin, Dallas, Denton, Rockwall3 hr
Oct 21, 10:41 PM CDTAreal Flood AdvisoryFWDAnderson, Dallas, Henderson, Kaufman, Navarro, Rains and 2 more3 hr
Oct 21, 11:06 PM CDTAreal Flood AdvisoryFWDCoryell, Lampasas3 hr
Oct 21, 11:11 PM CDTAreal Flood AdvisoryFWDDelta, Fannin, Hopkins, Hunt, Lamar3 hr
Oct 22, 12:26 AM CDTRiver Flood WarningFWDDenton27 hr
Oct 22, 12:43 AM CDTAreal Flood AdvisoryFWDBosque, Hill, Johnson, McLennan, Somervell3 hr
Oct 22, 1:25 AM CDTFlash Flood WarningFWDBosque, Coryell, Hamilton, Hill, Lampasas, McLennan3 hr
Oct 22, 1:46 AM CDTAreal Flood AdvisoryFWDDallas, Ellis, Navarro119 min
Oct 22, 1:46 AM CDTRiver Flood WarningFWDWise46 hr
Oct 22, 2:02 AM CDTAreal Flood AdvisoryFWDAnderson, Henderson, Rains, Van Zandt118 min
Oct 22, 3:09 AM CDTAreal Flood AdvisoryFWDHood, Johnson, Parker, Somervell, Tarrant111 min
Oct 22, 3:39 AM CDTRiver Flood WarningFWDCoryell10 hr
Oct 22, 3:59 AM CDTRiver Flood WarningFWDLampasas6 hr
Oct 22, 4:35 AM CDTAreal Flood AdvisoryFWDBell, Bosque, Coryell, Hill, Lampasas, McLennan3 hr
Oct 22, 4:37 AM CDTAreal Flood AdvisoryFWDBell, Bosque, Hill, Lampasas, McLennan3 hr
Oct 22, 4:38 AM CDTFlash Flood WarningFWDCoryell4 hr
Oct 22, 4:52 AM CDTFlash Flood WarningFWDBosque, Hill113 min
Oct 22, 5:01 AM CDTAreal Flood AdvisoryFWDJohnson3 hr
Oct 22, 5:23 AM CDTRiver Flood WarningFWDNavarro63 hr
Oct 22, 5:23 AM CDTRiver Flood WarningFWDHenderson, Navarro15 days
Oct 22, 5:53 AM CDTRiver Flood WarningFWDCoryell22 hr
Oct 22, 6:43 AM CDTFlash Flood WarningFWDBosque2 hr
Oct 22, 7:26 AM CDTRiver Flood WarningFWDHunt25 hr
Oct 22, 8:05 AM CDTRiver Flood WarningFWDMcLennan86 min
Oct 22, 8:34 AM CDTAreal Flood WarningFWDBell, Falls4 hr
Oct 22, 8:40 AM CDTAreal Flood WarningFWDJohnson4 hr
Oct 22, 8:46 AM CDTAreal Flood WarningFWDBosque, Coryell, Hill, McLennan4 hr
Oct 22, 9:13 AM CDTAreal Flood WarningFWDCooke3 hr
Oct 22, 9:29 AM CDTAreal Flood WarningFWDAnderson14 hr
Oct 22, 9:49 AM CDTRiver Flood WarningFWDDallas, Tarrant11 hr
Oct 22, 9:49 AM CDTRiver Flood WarningFWDCollin12 hr
Oct 22, 11:08 AM CDTRiver Flood WarningFWDEllis, Kaufman23 hr

Nearby

Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.